# SDR 95ZZZX6529

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91689
- Make and model: Tmpson NAVION*
- Aircraft serial: NAV4431
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 14552021
- Condition: Cracked
- Location: Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION, PART CLEANED WITH WIRE BRUSH WHEN MOVEMENT WAS NOTED.  BUSHING WORN IN VERTICAL PLANE, NR 47.  LOWER ARM CRACKED.  IF IT BROKE WHILE LOWERING FLAPS, COULD CAUSE FAILURE.  SUSPECT CAUSE AS DROPPING FLAPS IN EXCESS OF 100 MPH OR GEAR-UP LANDING WITH FLAPS.
